# SDR ZZDA2011120

- Difficulty date: February 4, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT, STA 237, LBL 15 TO RBL 15, CORRODED.  ACCOMPLISHED FLOOR SUPPORT REPLACEMENT PER SRM 51-41-02.
